# SDR AALA202503284539

- Difficulty date: March 24, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 66,026 hours, 33,949 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Part serial: 2393
- Condition: No Test
- Location: Zone 800
- Part time: 62,316 hours, 38,913 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DONT PASS OPERATIONAL TEST DAMPING FUNCTION OF THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PASSENGER CREW DOOR 832 AT AFT GALLEY AREA. MAINTENANCE REPLACED DOOR DAMPER EMERGENCY OPERATION CYLINDER AT DOOR 832. IAW AMM 52-13-14-000-001-B AND AMM 52-13-14-400-001-B.
